# SDR DALA2024022602678

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 90,933 hours, 16,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 DOOR 4R SLIDE LEVER STUCK IN MIDDLE POSITION. CORRECTIVE ACTION: DOOR 4R DEBRIS CLEANED FROM GIRT BAR TRACK , TESTED OK (5827026)
